# SDR RAIA00506033

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 16,401 hours, 15,112 cycles
- Engine: Allsn AE3007C
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Relay
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED VALVE CLOSED ADVISORY MESSAGE CYCLING ON AND OFF.  MAINTENANCE REMOVED AND REPLACED THE C7 RELAY IN THE RT RELAY SUPPORT.  OPS CHECKED GOOD.
